MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950007
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2016) is considered to be a best estimate.This mdr represents the ventralex st mesh (device 3).An additional supplemental emdr was submitted to represent the ventralight st using echo ps (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2016- patient was diagnosed with ventral hernia, left inguinal hernia, thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 1), 3dmax mesh (device 2).Per op notes, ¿a ventral hernia in abdominal region was identified and dissected.A ventralight st using echo ps (device 1) was placed intra-abdominally was placed in double crown technique.The hernia sac in left inguinal region was repaired by placing a 3dmax mesh (device 2) and sutured¿.(b)(6) 2016- patient was diagnosed with recurrent ventral hernia, thereby underwent laparoscopic repair with implant of ventralex st mesh (device 3).Per op notes, ¿omentum in the left upper quadrant was reduced.There was no evidence of adhesion or obstruction.A small ventralex st mesh was placed and tacked¿.(b)(6) 2017- patient was diagnosed with small bowel obstruction, adhesion, thereby underwent open repair with partial explant of ventralight st using echo ps (device 1), ventralex st mesh (device 3).Per op notes, ¿the adhesions in the abdominal region was taken down along with the portion of mesh (device 1 and 3)¿.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24469190
Report Number1213643-2026-00250
Device Sequence Number16017908
Product Code FTL
UDI-Device Identifier00801741031472
UDI-Public(01)00801741031472(17)180428(10)HUAQ2143
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Catalogue Number5950007
Device Lot NumberHUAQ2143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale